# SDR DL72S020528

- Difficulty date: May 8, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- Aircraft time: 69,294 hours, 52,507 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: S-4l, Fs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / STRG. 4L / FS 360-480 / SKIN LAP SPLICE : CRACK REPAIR                                                LFEC INSPECTION OF THE STRINGER 4L SKIN LAP SPLICE BETWEEN  FS 360 & 480 REVEALED CRACK INDICATIONS IN THE LOWER        FASTENER ROW OF THE LOWER SKIN.  INTERNAL MFEC CONFIRMED A  TOTAL OF 4 CRACK LOCATIONS.  THE CRACK LOCATIONS WERE       REPAIRED WITH EXTERNAL ALUMINUM DOUBLERS ON A TIME-LIMITED  BASIS PER ER/A 383082-14AD, REV A.
